Click to zoom
Benylin Chesty Cough & Cold Tablets triple action for chesty cough & congestion, blocked & runny nose, sore throat & headache.
This is a pharmacy only product, i.e a medicine, for your peace of mind you may enter information below which our pharmacist will read and advise if required. If you would like to contact our pharmacist first please click here
For the relief of symptoms associated with colds and flu, including aches and pains, headache, blocked nose and sore throat, chills and chesty coughs.
Swallow whole with water. Do not chew.
Adults, the elderly and children 12 years and over: 2 tablets every 4 hours as required. Do not take more than 8 tablets (4 doses) in any 24 hour period.
Do not give to children under 12 years old.
Each tablet contains the active ingredients: paracetamol 250 mg, guaifenesin 100 mg and phenylephrine hydrochloride 5 mg.
There are no reviews for this product, why not be the first to add a review?
© 2014-2021 Walter Lloyd and Son Ltd. Terms and conditions | Privacy & Cookies Policy. Web Design by Flex Systems